| Model Number |
286210130 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from depuy spine reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, during a procedure, when surgeon was doing the final tightening on the expedium 4.5 caps with a final tightener, the distal tip of it stripped.The screwdriver was improperly inserted, therefore the threads got damaged.Another spare screwdriver was used in order to complete the case.There was no surgical delay and no patient impact.This report is for one (1) final tightener x20.This is report 1 of 1 for (b)(4).